# SDR SWIA201335379

- Difficulty date: November 11, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 19,818 hours, 12,027 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shelf
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY SHELF SKIN UNDER ADG RESTOW PUMP CRACKED.  C-CHECK TYPE 2 REPAIR, ON FWD EQUIPMENT BAY RT SHELF SKIN WEB UNDER ADG RESTOW PUMP IAW REO.
